# SDR YENA200429

- Difficulty date: May 10, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 8,144 hours, 3,025 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 5208
- Condition: Failed
- Location: E/E Bay
- Part time: 8,132 hours, 3,022 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 350 A GRINDING NOISE WAS COMING FROM UNDER FORWARD LAV FOLLOWED BY A BURNING ODOR SHORTLY THEREAFTER ECAM VENT EXTRACT FAULT ILLUMINATED.  BOTH THE SOUND AND ODOR WENT AWAY.  CONTINUED TO OAK NO OTHER PROBLEM NOTED.  ITEM WAS CONTINUED UNDER MEL 21-26-02.  LATER AT LGB REMOVED AND REPLACED EXTRACT FAN PER 21-26-51.  AEVC TEST CHECKS GOOD PER 21-26-51.
